HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Medicine >
Peer-reviewed Journal Articles (Faculty of Medicine) >

 
Title :Acute Hypertriglyceridaemia Caused by Tocilizumab in a Patient with Severe COVID-19
Authors :Nakamura, Hideta
Miyagi, Kazuya
Otsuki, Mariko
Higure, Yuuri
Nishiyama, Naoya
Kinjo, Takeshi
Nakamatsu, Masashi
Haranaga, Shusaku
Tateyama, Masao
Fujita, Jiro
Issue Date :15-Nov-2020
Abstract :Treatment with tocilizumab (TCZ) to block interleukin-6 (IL-6) signalling is predicted to mitigate cytokine release syndrome (CRS) caused by coronavirus disease 2019 (COVID-19). However, the adverse effects of TCZ on patients with COVID-19 remain unclear. We herein report a patient with COVID-19 treated with TCZ who developed acute hypertriglyceridaemia. Despite favipiravir treatment, acute respiratory distress syndrome developed in a 45-year-old patient with COVID-19; thus, TCZ was initiated. The triglyceride levels greatly increased after TCZ administration. Physicians should consider the negative impact of TCZ on the lipid profile in patients with COVID-19, although COVID-19-induced CRS itself may be an aggravating factor.
URL :https://doi.org/10.2169/internalmedicine.5244-20
Type Local :雑誌掲載論文
ISSN :1349-7235
0918-2918
Publisher :The Japanese Society of Internal Medicine
URI :http://hdl.handle.net/20.500.12000/47366
Citation :Internal Medicine Vol.59 no.22 p.2945 -2949
Appears in Collections:Peer-reviewed Journal Articles (Faculty of Medicine)

Files in This Item:

File Description SizeFormat
59_5244-20.pdf602KbAdobe PDFView/Open